does anyone have problems with their heart?

just came out of hospital yesterday having had a suspected heart attack. However, an angiogram showed no damage although I went into spasm. Whilst it was being done. Excruciating! Still no answers as to why I am getting pain. Now awaiting echocardiogram and being treated with bisoprolol, ramipril and diltiazen. Any suggestions?

14 Replies

oldestnewest
  • Hi, Regular pericarditis... probably my lupus bit!! Mx

  • Cardiac Syndrome X It is a form of idiopathic angina which gives all the pain but without the normal reasons i.e. blockages or narrowing.

    I had this after my Stroke, was rushed into a cardiac hospital for a angiogram expecting to have stents and nothing was found. Apparently this can be linked with APS.

    Since being on Heparin my symptoms have almost gone. I had to stop the Bisoprolol as I put on weight and it didn't really do anything.

    My GP suggested I take Diazepam when I had an attack and actually it worked quite well!

  • I have Paroxysmal Atrial Fibrillation and take sotalol.

  • I have this too. I had to come off sotalol because of chest pain. I am on Pacerone now and hoping it will stop the afib. The next step for me is surgery. I think it is related to my aps and Lupus.

  • I have been rushed to hospital with a suspected heart attack and been sent to our regional specialist hospital 150 miles away but after scans etc it was discovered that apart from having unusal T waves it was discovered it was another PE i have also been investigated for angina with the same result. I do get left sided pain from time to time but there doesnt seem to be any expanation, Hope you get a satisfactory diagnosis soon

  • I have Paroxysmal ~Superventricular Tachardyia which was diagnosed 5 years ago, but have so many palpitations now. They said that they could do an op, but at this minute cannot bear to be an inpatient.

    I am on Atenlol - have been on Carvedilol and Ramipril but Rampril caused really bad cough.

    Excuse my spellings - as my brain is not functioning properly.!!!

  • Hi I have possible coronary syndrome X . There seems to be no conclusive test for it. From my reading it can b e caused by clotting in the very small blood vessels in the heart. This causes the surrounding muscles to spasm causing pain like angina or heart attack. It can be brought on by stress exertion or low INR. -I found that I get reliable relief from cayenne tincture . I take it hot chocolate or in water. I am no longer frightened that I may have to go. To hospital. When I get attacks. I have read that there are low rates of thrombosis in countries where peopele eat a lot of chilli. - know that's a complex thing to prove cause and effect. I think it acts as a vaso dilator but much more gentle than the GTN sprays wheneverr I had those I got really horrible and scary drops in blOod pressure I always carry iy in a dropper bottler in my handbag and my family all know to make me a drink with it when the pains come on. As its a widely used food I feel confisdent. About its safety. Alsdo getting pains is also a warning to me to slow down so I don't just take the cayenne and soldier on . I will take these easy afterwards too. Anyone interrested will find information about its properties on the internet. Also in hospital my pain was relieved by oxygen because it dilates the blood vessels but the doctors thought it was psychological dependence on oxygen. Diazepan works by relaxing the muscles. Hope that helps. Ann

  • I have right ventricular out flow tract tachycardia, causes chest pain, had ablation with no effect, been on bisoprolol, verapamil and now flicanide. None seem to keep the ectopics at bay, when INR drops or i do to much makes them worse.

  • Wow, once again i didn't realise that so many suffered, I also suffer Paroxysmal Atrial Fibrillation and what they call vasospastic Angina, which is were the blood vessel go into spasm, feeling like a heart attach pain wise, but not - for this i use GTN, 2 sprays every 5 minutes for 20 minuets which gives a blinding headache and sometimes no relief at which point I take oromorph (liquid morphine) I take diltiazam for the AF which helps with the racing heart but apparently my heart still goes out of rhythm, giving my palpitations but nothing like when my pulse was running at around 200! They won't even consider doing the ablation on the heart due to the APS and lung problems, so I live with it, and sometimes end up in hospital and sometimes not.

    Hope you get it sorted

    :) Lesley

  • thanks to everyone for their replies. I will have lots of ammunition and info to take to my local hospital and also to St Thomas's as my next appointment. There is in February. By the way, the conquest hospital in St Leonards, East Sussex knew about APL S without my having to explain everything. A big tick in their box. I think! Thanks, Stella

  • I knew I had heart problems years ago but difficult to convince MD. Finally in 1990's diagnosed with Prinzmetals angina. Then 2009 complained of passing out and heart monitor showed my heart was stopping and so I got a pacemaker. Then trouble with walking very far and climbing stairs and a cardiac Cath showed heart failure with ejection fraction in 20's. And, I had no coronary blockages. My heart damage was due to microvascular clotting. So in 2016 I got a new pacemaker that is a defibrillator and makes my ventricles best at same time like they are supposed to. Cardiologist thinks APS caused the heart damage but with vasculitis also, who knows.

  • Hi,

    Was it your Cardiologist who diagnosed you with Hughes Syndrome (APS) or do you have another Specialist for your microvascular clotting?

    Do you take any anticoagulation drug for the clotting? If it is Warfarin what therapeutic range has he put you on and can you be steady with your INRs?

    Best wishes from Kerstin in Stockholm

  • I'm realizing your medical care in Europe is greatly advanced compared to what I have found in USA. Initially a clinic 250 miles away (a very famous clinic) said my APS antibodies elevated and put me on trial of prednisone in 1991. No other treatment. The same clinic hospitalized me in 2009 due to blood clot but then failed to tell me that I had by then developed every APS antibody known to man. I found out by accident in 2010 and no recommendation made to increase INR. Only in last 5 years or so have I convinced my GP I do better with INR higher than 2.5. Last month I copied INR testing info from Hughes website and my GP agreed that 3.0-4.5 would be acceptable. BUT my hematologist last week said my INR was great at 2.9. He was not happy when I indicated it needed a little bump.

    I told my cardiologists about the APS. Very few doctors I have seen are not much concerned re APS and are shocked at INR over 3.0 except my GP, a lovely man.

    I still take many aspirin due to continuing headaches. Maybe a consistently higher INR would eliminate headaches.

    I have been to rheumatologists all over eastern US and have not had much luck. Also, my INR varies a great deal and I try to get tested every week or 2. Only my GP has been helpful in this area.

    I am 67 and this has been going on since 1988. I'm tired of dealing with all this.

  • Also, Kirsten, you are very kind. Nancy

You may also like...